# SDR UPS04242736

- Difficulty date: June 28, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Nr 2 Kruger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 2 KRUEGER FLAP ACTUATOR TRUNNION SUPPORT BOX LT WEB CRACKED.  REMOVED LT WEB TO FACILITATE IN FABRICATION OF NEW ONE IAW SRM 51-30- 02.  FABRICATED NEW LT WEB IAW DRAWING 65-16269 AND INSTALLED ON NR 2 KRUEGER FLAP ACTUATOR TRUNNION SUPPORT BOX LT IAW DRAWING 65-162 69.
